# SDR CALA0801072

- Difficulty date: November 12, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N67157
- Make and model: Boeing 767224
- Aircraft serial: 30436
- Aircraft time: 35,005 hours, 5,314 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 112T20077
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE FRONT SPAR WEB FOUND CRACKED AT OFSS 1027 APPROXIMATELY 1 X 1 INCH L SHAPE.  LEFT WING FRONT SPAR WEB AT OFSS 1027 REPAIRED PER ECRA 5710-02152.
